MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16

INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16
Catalog Number CEV2295A
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This report is 1 of 2, for the first 380mm dia5mm hook handle (b)(6) reportedly used during this event and is related to mfg# 3003249645-2024-00053: it was reported that "during a hysterectomy, the hook melted." this happened twice.It was reported that no part detached from the hook.There was no impact to the patient, as staff could complete the surgery with a third hook.Surgery time was increased by five minutes.
 
Additional Manufacturer Narrative
Corrected b5 of initial report: this report is 1 of 2, for the first hook for hook handle (cev2295a) reportedly used during this event and is related to mfg# 3003249645-2024-00053.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hook for hook handle (cev2295a) was returned for evaluation: evaluation of the hook verified the complaint reported by the customer as valid.The blue coating had melted at the end of the hook.It was determined that the melting of the hook was likely due to too high of voltage being applied.

Brand Name
HOOK CEV2295A 3PK N5 FOR HOOK HANDLE
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20496143
Report Number3003249645-2024-00052
Device Sequence Number3615862
Product Code GEI
UDI-Device Identifier10381780092551
UDI-Public10381780092551
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV2295A
Device Lot Number6618206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer10/25/2024
11/18/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/13/2024
12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEV229B HOOK HANDLE.
Patient SexUnknown